# SDR COMA9860320

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 601R93106107
- Condition: Separated
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP FLEX DRIVE NR 1 IS BAD.  STRAIN SEPARATED.  REPLACED DRIVE SHAFT.
